# SDR ABXA9800228

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576946631
- Condition: Cracked
- Location: Ws 660
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE UPPER RIB CRACKED AT AFT END XFS 660.  REPAIRED IAW DWG K 05056 AND DC8 SRM 57-2-0.
